# SDR ASAA2021101936345

- Difficulty date: October 19, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 28,567 hours, 8,964 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

LEFT SIDE WINDOW HEAT OVERHEAT LIGHT ILLUMINATED AT FL 350.  GROUNDED - YES. QRH PROCEDURE ACCOMPLISHED. NORMAL OPS RESUMED.
